标题:THE OUTPUT FEEDBACK H-infinity CONTROL DESIGN FOR THE LINEAR STOCHASTIC SYSTEM DRIVEN BY BOTH BROWNIAN MOTION AND POISSON JUMPS: A NONLINEAR MATRIX INEQUALITY APPROACH
作者:Lin, Xiangyun; Zhang, Weihai; Wang, Xiangrong
作者机构:[Lin, Xiangyun] Shandong Univ Sci & Technol, Coll Sci, Jinan 250100, Peoples R China.; [Lin, Xiangyun] Shandong Univ, Sch Math, Jinan 250100, People 更多
通讯作者:Lin, X
通讯作者地址:[Lin, XY]Shandong Univ Sci & Technol, Coll Sci, Jinan 250100, Peoples R China.
来源:ASIAN JOURNAL OF CONTROL
出版年:2013
卷:15
期:4
页码:1139-1148
DOI:10.1002/asjc.644
关键词:Output feedback H control; stochastic systems; nonlinear matrix; inequalities; Poisson jumps
摘要:We extend the output feedback H control approaches to the stochastic system including Poisson jumps. In this model, both the control and exogenous disturbance simultaneously enter the volatility and jumps. By completing square methods, a nonlinear matrix inequality is used for solving such problems to give the necessary and sufficient conditions for the existence of a compensator.
收录类别:EI;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84879950156&doi=10.1002%2fasjc.644&partnerID=40&md5=e190c827b269e76135dd833a1e827c47
TOP